# SDR R61A201912181403

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND FWD WET AREA FWD LH SILL HAS CORROSION LOCATED BETWEEN FRAMES 15 AND 16 AS MARKED REMOVED AND REPLACED FWD WET AREA FWD LH SILL REF SRM 51-40-08, 51-21-01 RESTORED SURFACE PROTECTION REF. SRM 51-23-06
